Recherche - Université Toulouse 3 Accéder directement au contenu

Filtrer vos résultats

126 Résultats
Domaines : math.math-dg
Image document

On the Growth of L2-Invariants of Locally Symmetric Spaces, II: Exotic Invariant Random Subgroups in Rank One

Miklos Abert , Nicolas Bergeron , Ian Biringer , Tsachik Gelander , Nikolay Nikolov , et al.
International Mathematics Research Notices, 2020, 2020 (9), pp.2588-2625. ⟨10.1093/imrn/rny080⟩
Article dans une revue hal-03123872v1
Image document

Extension of Bochner-Lichnérowicz formula on spheres

Dominique Bakry , Abdellatif Ben-Taleb
Annales de la Faculté des Sciences de Toulouse. Mathématiques., 2005, 6, 14 (2), pp.161-183
Article dans une revue hal-00353948v1
Image document

Polyhedral realisation of hyperbolic metrics with conical singularities on compact surfaces

François Fillastre
Annales de l'Institut Fourier, 2007, 57 (1), pp.163--195
Article dans une revue hal-00068960v2
Image document

Champs de tenseurs. Bases mobiles et naturelles. Torsion. Courbure

Marc Renaud
Rapport LAAS n° 17123. 2017, 199p
Autre rapport, séminaire, workshop hal-01523409v1
Image document

Étude des groupes et algèbres de Lie. Théorème de réduction/reconstruction de Lie-Poisson. Application aux groupes spécial orthogonal SO(3) et spécial euclidien SE(3) et à leurs algèbres so(3) et se(3).

Marc Renaud
[Rapport de recherche] Rapport LAAS n° 16042, LAAS-CNRS; INSA Toulouse. 2016
Rapport hal-01286542v1
Image document

SMITH: differential homotopy and automatic differentiation for computing thermodynamic diagrams of complex mixtures

Olivier Cots , Joseph Gergaud , Nataliya Shcherbakova
31th European Symposium on Computer Aided Process Engineering (ESCAPE-31 2021), European Federation of Chemical Engineering (EFCE); CAPE Working Party(CAPE-WP); Chamber of Chemical Engineers of Turkey (KMO); Koc University, Istanbul, Jun 2021, Istanbul, Turkey. ⟨10.1016/B978-0-323-88506-5.50166-2⟩
Communication dans un congrès hal-03807030v1
Image document

Variation of singular Kähler-Einstein metrics: positive Kodaira dimension

Junyan Cao , Mihai Păun , Henri Guenancia
Journal für die reine und angewandte Mathematik, 2021, ⟨10.1515/crelle-2021-0028⟩
Article dans une revue hal-01879013v2
Image document

On fillability of contact manifolds

Klaus Niederkrüger
Differential Geometry [math.DG]. Université Paul Sabatier - Toulouse III, 2013
HDR tel-00922320v1

Non-rigidity of spherical inversive distance circle packings

Jiming Ma , Jean-Marc Schlenker
Discrete and Computational Geometry, 2012, 47 (3), pp.610-617. ⟨10.1007/s00454-012-9399-3⟩
Article dans une revue hal-00618940v1

Profiles of inflated surfaces

Igor Pak , Jean-Marc Schlenker
Pré-publication, Document de travail hal-00618948v1

Toric Generalized Kähler-Ricci Solitons with Hamiltonian 2-form

Eveline Legendre , Christina W. Tønnesen-Friedman
Pré-publication, Document de travail hal-00715600v1

Existence and non uniqueness of constant scalar curvature toric Sasaki metrics

Eveline Legendre
Compositio Mathematica, 2011, 147 (05), pp.1613-1634
Article dans une revue hal-00715608v1
Image document

Choquet-Monge-Ampère Classes

Vincent Guedj , Sibel Sahin , Ahmed Zeriahi
Potential Analysis, 2016, 46 (1), pp.149-165
Article dans une revue hal-01941929v1
Image document


Mikolaj Fraczyk , Jean Raimbault
Algebra & Number Theory, 2019, 13 (10), pp.2359-2382. ⟨10.2140/ant.2019.13.2359⟩
Article dans une revue hal-02553048v1
Image document

Pluripotential solutions versus viscosity solutions to complex Monge-Ampère flows

Vincent Guedj , Chinh H. Lu , Ahmed Zeriahi
Pré-publication, Document de travail hal-02288829v1
Image document


Eveline Legendre
Pré-publication, Document de travail hal-01680629v2
Image document

Abnormal Geodesics in 2D-Zermelo Navigation Problems in the Case of Revolution and the Fan Shape of the Small Time Balls

Bernard Bonnard , Olivier Cots , Joseph Gergaud , Boris Wembe
Systems and Control Letters, 2022, 161, pp.105140. ⟨10.1016/j.sysconle.2022.105140⟩
Article dans une revue hal-02437507v6
Image document

The weigthed Monge-Ampère energy of quasiplurisubharmonic functions

Vincent Guedj , Ahmed Zeriahi
Pré-publication, Document de travail hal-00121548v1

Minimal surfaces and particles in 3-manifolds

Kirill Krasnov , Jean-Marc Schlenker
Geometriae Dedicata, 2007, 126 (1), pp.187-254. ⟨10.1007/s10711-007-9132-1⟩
Article dans une revue hal-00642329v1

The geometry of finite topology surfaces properly embedded in hyperbolic space with constant mean curvature one

Pascal Collin , Laurent Hauswirth , Harold Rosenberg
Annals of Mathematics, 2001, 153, pp.623-659
Article dans une revue hal-00796822v1

Generalized Ginzburg–Landau equations in high dimensions

Yuxin Ge , Etienne Sandier , Peng Zhang
Calculus of Variations and Partial Differential Equations, 2017, 56 (2)
Article dans une revue hal-01972899v1
Image document

Critical sets of eigenfunctions of the Laplacian

Laurent Bakri
Journal of Geometry and Physics, 2012, 62 (10), pp.2024-2037. ⟨10.1016/j.geomphys.2012.05.006⟩
Article dans une revue hal-01981177v1

Comparison theorems on H-type sub-Riemannian manifolds

Fabrice Baudoin , Erlend Grong , Gianmarco Molino , Luca Rizzi
Pré-publication, Document de travail hal-02282474v1
Image document

Strict positivity of Kähler-Einstein currents

Vincent Guedj , Henri Guenancia , Ahmed Zeriahi
Pré-publication, Document de travail hal-04104385v1
Image document

Some remarks on the topology of hyperbolic actions of $\mathbb{R}^n$ on $n$-manifolds

Damien Bouloc
Journal of Geometry and Physics, 2017, 121, pp.317-334. ⟨10.1016/j.geomphys.2017.07.024⟩
Article dans une revue hal-01869638v1
Image document

Closed-forms of planar Kirchhoff elastic rods: application to inverse geometry

Olivier Roussel , Marc Renaud , Michel Taïx
IMA Conference on Mathematics of Robotics, Sep 2015, Oxford, United Kingdom. 9p
Communication dans un congrès hal-01153456v2
Image document

Degenerating Kähler-Einstein cones, locally symmetric cusps, and the Tian-Yau metric

Olivier Biquard , Henri Guenancia
Inventiones Mathematicae, 2022, 230 (3), pp.1101-1163. ⟨10.1007/s00222-022-01138-5⟩
Article dans une revue hal-03333520v2

Normal form of the metric for a class of Riemannian manifolds with ends

Jean-Marc Bouclet
Osaka Journal of Mathematics, 2014, 51 (4), pp.993-1015
Article dans une revue hal-00988708v1

Volume maximization and the extended hyperbolic space

Feng Luo , Jean-Marc Schlenker
Proceedings of the American Mathematical Society, 2012, 140 (3), pp.1053-1068. ⟨10.1090/S0002-9939-2011-10941-9⟩
Article dans une revue hal-00618947v1
Image document

Volume comparison theorems without Jacobi fields

Dominique Bakry , Zhongmin Qian
Conference on Potential Theory, 2005, Bucarest, Romania. p.115-122
Communication dans un congrès hal-00353652v1